# SDR DALA103423267

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 33,226 hours, 14,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MX FOUND EMERGENCY LIGHT AT SEAT 5 ABC INOPERATIVE. REPAIRED A BROKEN WIRE AND OPS CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
